# SDR DALA2020012400560

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 48,178 hours, 24,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DID NOT PASS TEST,  PASSENGER CREW DOOR DAMPER 841 AT FWD GALLEY AREA (1 E A). REMOVED DOOR DAMPER CYLINDER DOOR 841 PN: FE240-004, SN:4207. REPLACED PASSENGER CREW DOOR DAMPER 841 AT FWD GALLEY AREA AS PER A320 FAM AMM 52-11-14-400-001-B.
